Alert archive / Oklahoma / River Flood Warnings in 2011

River Flood Warning 26, NWS Tulsa, OK

May 24, 2011Cherokee County, Oklahoma

NWS Tulsa, OK issued this river flood warning at May 24, 2011, 1:51 AM CDT for Cherokee County, Oklahoma. It took effect at May 24, 2011, 5:50 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
May 24, 2011, 1:51 AM CDT (06:51 UTC)
In effect from
May 24, 2011, 5:50 AM CDT
Expired
May 24, 2011, 2:22 PM CDT
In force
9 hr
Issued by
NWS Tulsa, OK
Flood severity
Minor

County Cherokee County, OK

The radar

The Tulsa radar (KINX), 59 km from the middle of the area, began a volume at 06:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Baron Fork at Eldon (ELDO2). The gauge peaked at 19.76 ft at May 24, 2011, 7:00 AM CDT.

actionminormoderate10152005/2405/25
Action stage
18 ft
Minor stage
18 ft
Moderate stage
20 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07197000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

896 
WGUS44 KTSA 240651
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
151 AM CDT TUE MAY 24 2011


...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS IN OKLAHOMA... 

  FLINT CREEK NEAR KANSAS AFFECTING CHEROKEE AND DELAWARE COUNTIES. 
  
  BARON FORK RIVER AT ELDON AFFECTING CHEROKEE COUNTY. 
  
OKC021-041-241451-
/O.NEW.KTSA.FL.W.0025.110524T1021Z-110524T1846Z/
/KNSO2.1.ER.110524T1021Z.110524T1200Z.110524T1246Z.NO/
151 AM CDT TUE MAY 24 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE FLINT CREEK NEAR KANSAS.
* FROM EARLY THIS MORNING TO THIS AFTERNOON...OR UNTIL THE WARNING IS
  CANCELLED.
* AT  130 AM TUESDAY THE STAGE WAS 10.30 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE FLINT CREEK NEAR KANSAS IS EXPECTED TO RISE ABOVE 
  FLOOD STAGE EARLY THIS MORNING AND CONTINUE TO RISE TO NEAR 11.3 
  FEET BY THIS MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD 
  STAGE THIS MORNING.
* IMPACT...AT 11.0 FEET...MINOR FLOODING OCCURS FROM FIDLERS BEND TO 
  CHEWEY BRIDGE.  PERMANENT CAMPGROUNDS AND FARMLANDS ARE AFFECTED.  
  TURBULENCE MAKES THE RIVER UNSAFE FOR FLOATING.

$$

OKC021-241450-
/O.NEW.KTSA.FL.W.0026.110524T1050Z-110524T2028Z/
/ELDO2.1.ER.110524T1050Z.110524T1200Z.110524T1428Z.NO/
151 AM CDT TUE MAY 24 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BARON FORK RIVER AT ELDON.
* FROM EARLY THIS MORNING TO THIS AFTERNOON...OR UNTIL THE WARNING IS
  CANCELLED.
* AT  130 AM TUESDAY THE STAGE WAS 15.39 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE BARON FORK RIVER AT ELDON IS EXPECTED TO RISE ABOVE 
  FLOOD STAGE EARLY THIS MORNING AND CONTINUE TO RISE TO NEAR 18.7 
  FEET BY THIS MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD 
  STAGE LATE THIS MORNING.
* IMPACT...AT 18.0 FEET...MINOR LOWLAND FLOODING OCCURS.

$$
3 follow-up statements
841 
WGUS84 KTSA 241336
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
836 AM CDT TUE MAY 24 2011


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  BARON FORK RIVER AT ELDON AFFECTING CHEROKEE COUNTY. 
  
OKC021-242136-
/O.EXT.KTSA.FL.W.0026.000000T0000Z-110525T0132Z/
/ELDO2.1.ER.110524T0749Z.110524T1200Z.110524T1932Z.NO/
836 AM CDT TUE MAY 24 2011

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE BARON FORK RIVER AT ELDON.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  730 AM TUESDAY THE STAGE WAS 19.76 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FORECAST...THE BARON FORK RIVER AT ELDON WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY THIS AFTERNOON.
* IMPACT...AT 20.0 FEET...MODERATE FLOODING OCCURS.  GRAZING LANDS 
  NEAR THE RIVER BECOME INUNDATED.  LOW-LYING AREAS NEAR CAMP EGAN 
  MAY EXPERIENCE MINOR FLOODING.

$$
930 
WGUS84 KTSA 241540
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1040 AM CDT TUE MAY 24 2011


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  BARON FORK RIVER AT ELDON AFFECTING CHEROKEE COUNTY. 
  
OKC021-242110-
/O.EXT.KTSA.FL.W.0026.000000T0000Z-110524T2110Z/
/ELDO2.1.ER.110524T0749Z.110524T1200Z.110524T1510Z.NO/
1040 AM CDT TUE MAY 24 2011

THE FLOOD WARNING CONTINUES FOR
  THE BARON FORK RIVER AT ELDON.
* UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  930 AM TUESDAY THE STAGE WAS 18.48 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS OCCURRING...BUT THE RIVER IS FALLING.
* FORECAST...THE BARON FORK RIVER AT ELDON WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY LATE THIS MORNING.
* IMPACT...AT 18.0 FEET...MINOR LOWLAND FLOODING OCCURS.

$$
390 
WGUS84 KTSA 241922
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
222 PM CDT TUE MAY 24 2011


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  BARON FORK RIVER AT ELDON AFFECTING CHEROKEE COUNTY. 
  
OKC021-241952-
/O.CAN.KTSA.FL.W.0026.000000T0000Z-110524T2110Z/
/ELDO2.1.ER.110524T0749Z.110524T1200Z.110524T1454Z.NO/
222 PM CDT TUE MAY 24 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE BARON FORK RIVER AT ELDON.
* AT  130 PM TUESDAY THE STAGE WAS 13.52 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE LATE THIS MORNING.
* FORECAST...THE BARON FORK RIVER AT ELDON WILL CONTINUE FALLING AND 
  REMAIN BELOW FLOOD STAGE.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 24, 12:26 AM CDT, 1 hour 25 minutes earlier.

Area forecast discussion, May 24, 12:26 AM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1226 AM CDT TUE MAY 24 2011

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
SCATTERED CONVECTION REMAINS OVER PORTIONS OF EASTERN OKLAHOMA AND
WEST CENTRAL ARKANSAS. WILL CARRY TEMPO GROUPS AT RVS/MLC/FYV/FSM
AS THIS ACTIVITY CONTINUES TO PUSH THROUGH THE CWA. HAVE ALSO
INTRODUCED SOME LIFR CIGS OVER FYV/XNA FOR THE POSSIBILITY OF
FOG...WITH THE REMAINING TAF SITES GETTING INTO MVFR BY EARLY
MORNING. LOW LEVEL CLOUDS LOOK TO LIFT TO VFR BY THE AFTERNOON
WITH CHANCES FOR TSRA DEVELOPING DURING THE EVENING HOURS.

&&

.PREV DISCUSSION... /ISSUED 849 PM CDT MON MAY 23 2011/

..UPDATE...

DISCUSSION...
STRONGEST PORTION OF BOWING MCS HAS EVOLVED PRODUCING SPORADIC
WIND DAMAGE. THE MORE WIDESPREAD IMPACT IS LIKELY TO BE THE
WORSENING OF THE ONGOING FLOODING ACROSS FAR EASTERN OK INTO
NORTHWEST AR. FURTHER WEST MORE ISOLATED STRONG TO POSSIBLY SEVERE
STORMS WILL CONTINUE TO PERCOLATE ALONG THE OUTFLOW BOUNDARY
BEFORE CONDITIONS SUFFICIENTLY STABILIZE. UPDATED FORECASTS WILL
BE FORTHCOMING AS WE WHITTLE AWAY AT THE WATCH.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   66  85  65  80 / 100  20  70  40
FSM   63  86  69  85 / 100  10  50  30
MLC   70  84  69  85 /  70  20  50  20
BVO   63  83  62  78 /  10  20  70  50
FYV   60  82  66  79 / 100  20  60  40
BYV   60  82  65  80 / 100  20  60  50
MKO   64  84  67  82 / 100  20  50  30
MIO   61  82  69  78 /  10  20  70  50
F10   65  84  68  83 / 100  20  50  30
HHW   70  86  68  87 /  30  10  40  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...HIGH WIND WARNING UNTIL 2 AM TUESDAY FOR OKZ060-OKZ064-OKZ065-
     OKZ066-OKZ067-OKZ070-OKZ071.

     FLASH FLOOD WATCH UNTIL 1 AM WEDNESDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
     OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
     OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 1 AM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...20
LONG TERM....30
AVIATION...20
Hazardous weather outlook, May 23, 10:53 PM CDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1053 PM CDT MON MAY 23 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1053 PM CDT MON MAY 23 2011

...SEVERE WEATHER EPISODE CONTINUES TONIGHT...ANOTHER SIGNIFICANT
EPISODE TO COME FOR TUESDAY...DANGEROUS FLOODING ONGOING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...SOUTHEASTERN OKLAHOMA.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...ALONG AND SOUTH OF I-40.

FLASH FLOOD.
	RISK...SIGNIFICANT.
 	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

AREA AT GREATEST RISK...NORTH OF HIGHWAY 412 IN NORTHEAST OKLAHOMA
 			AND ALL OF NORTHWEST ARKANSAS.

RIVER FLOOD.
 	RISK...SIGNIFICANT.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...

A BROKEN LINE OF STRONG TO SEVERE THUNDERSTORMS ARE ONGOING
ACROSS PORTIONS OF EASTERN OKLAHOMA. DAMAGING WINDS WILL BE THE
MAIN THREAT AS THE LINE PROGRESSES TO THE SOUTH...WITH LARGE HAIL
POSSIBLE IN THE STRONGER CORES EMBEDDED WITHIN THE LINE. THE
ACTIVITY WILL PROGRESS SOUTHWARD OVER THE NEXT FEW HOURS INTO
SOUTHEAST OKLAHOMA.

THERE IS A LOW END TORNADO THREAT ALONG THE LEADING EDGE OF THE
LINE...ESPECIALLY IF A BOW LIKE STRUCTURE CAN EVOLVE WITH TIME
OVER SOUTHEAST OKLAHOMA.

DANGEROUS FLASH FLOODING IS ONGOING OVER NORTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS. TORRENTIAL RAINFALL OF UP TO 10 INCHES HAS
FALLEN IN SOME PLACES AND NUMEROUS ROADS ACROSS THIS REGION ARE
IMPASSABLE. SEVERAL RIVERS ARE EITHER FORECAST TO BE AT MAJOR
FLOOD STAGE OR ARE ALREADY THERE ACROSS NORTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...HIGH WIND POTENTIAL.

EXTENDED DISCUSSION...

A WIDESPREAD...AND POTENTIALLY LIFE THREATENING...SEVERE WEATHER
EPISODE IS EXPECTED TUESDAY AFTERNOON AND EVENING ACROSS
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.  THE DEVELOPING WEATHER
PATTERN IS HIGHLY FAVORABLE FOR LONG TRACK SUPERCELLS CAPABLE
OF STRONG TORNADOES...SOFTBALL SIZE HAIL...AND WINDS IN EXCESS
OF 70 MPH.  THESE STORMS WILL DEVELOP ACROSS CENTRAL OKLAHOMA
AND SPREAD EASTWARD TUESDAY EVENING.  SEVERE WEATHER WATCHES
AND WARNINGS SHOULD BE ANTICIPATED...ALONG WITH THE ACTIVATION
OF SEVERE WEATHER SAFETY PLANS.

EMERGENCY MANAGEMENT PLANNING STATEMENT...

EMERGENCY MANAGERS AND FIRST RESPONDERS SHOULD BE PREPARED FOR
THE UPCOMING SEVERE WEATHER ON TUESDAY. A HIGH IMPACT SEVERE
WEATHER EVENT IS EXPECTED OVER A LARGE AREA LATE TUESDAY AND
TUESDAY NIGHT.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, May 23, 10:40 PM CDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1040 PM CDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0924 PM     TSTM WND DMG     MOUNTAINBURG            35.64N 94.17W
05/23/2011                   CRAWFORD           AR   EMERGENCY MNGR

            POWER LINES DOWN

&&

SFP
Local storm report, May 23, 10:42 PM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1042 PM CDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 PM     TSTM WND GST     6 N STILWELL            35.90N 94.63W
05/23/2011  E65 MPH          ADAIR              OK   STORM CHASER

&&

SFP
Local storm report, May 23, 10:44 PM CDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1044 PM CDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1043 PM     FLASH FLOOD      OZARK                   35.49N 93.83W
05/23/2011                   FRANKLIN           AR   EMERGENCY MNGR

            PORTIONS OF HIGHWAY 64 IN OZARK IS FLOODED AND
            IMPASSABLE.

&&

SAA
Special weather statement, May 23, 10:48 PM CDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1048 PM CDT MON MAY 23 2011

OKZ073>076-240430-
HASKELL OK-LATIMER OK-LE FLORE OK-PITTSBURG OK-
1048 PM CDT MON MAY 23 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1130 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHERN HASKELL...CENTRAL LE FLORE...NORTHEASTERN PITTSBURG AND
     LATIMER

AT 1048 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTH OF BLOCKER TO HEAVENER...MOVING
SOUTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...WILBURTON...BENGAL...DAMON...GOWEN...PANOLA...RED
OAK...TALIHINA...HODGEN...SUMMERFIELD...HEAVENER...FANSHAWE...HOWE...
WISTER...BLOCKER...FEATHERSTON AND CROWDER.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3484 9553 3519 9573 3492 9444 3462 9445
TIME...MOT...LOC 0348Z 316DEG 30KT 3509 9554 3485 9459
Special weather statement, May 24, 12:12 AM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1212 AM CDT TUE MAY 24 2011

OKZ060-064-066-240545-
CREEK OK-OKMULGEE OK-TULSA OK-
1212 AM CDT TUE MAY 24 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1245 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     EASTERN CREEK...NORTHWESTERN OKMULGEE AND SOUTHERN TULSA

AT 1210 AM CDT...OUTFLOW WINDS FROM A DECAYING THUNDERSTORM WERE
MOVING ACROSS EASTERN CREEK...NORTHWESTERN OKMULGEE MOVING NORTHEAST
AT 45 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THESE WINDS
INCLUDE...LIBERTY...HECTORVILLE...BIXBY...GLENPOOL...MOUNDS AND
KIEFER.

THESE STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 TO 60 MPH
AND A HIGH WIND WARNING REMAINS IN EFFECT FOR THESE AREAS THROUGH 2
AM.

LAT...LON 3591 9624 3604 9584 3586 9582 3579 9617
TIME...MOT...LOC 0510Z 247DEG 41KT 3588 9610
Local storm report, May 24, 12:36 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1236 AM CDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 AM     NON-TSTM WND GST 4 W HECTORVILLE         35.84N 96.00W
05/24/2011  M60 MPH          OKMULGEE           OK   MESONET

&&

SAA

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:14 PM CDTSevere Thunderstorm WarningTSADelaware, Mayes46 min
May 23, 7:16 PM CDTFlash Flood WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers6 hr
May 23, 7:47 PM CDTSevere Thunderstorm WarningTSADelaware43 min
May 23, 7:59 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee, Sequoyah46 min
May 23, 8:32 PM CDTRiver Flood WarningTSAOttawa24 hr
May 23, 8:34 PM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Delaware, Mayes, Muskogee, Sequoyah and 1 more116 min
May 23, 8:39 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Sequoyah51 min
May 23, 8:41 PM CDTSpecial Weather StatementTSACreek49 min
May 23, 9:03 PM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Haskell, Mayes, Muskogee and 2 more6 hr
May 23, 9:04 PM CDTSevere Thunderstorm WarningTSALeFlore41 min
May 23, 9:42 PM CDTSevere Thunderstorm WarningTSALeFlore33 min
May 23, 9:49 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah56 min
May 23, 9:53 PM CDTHigh Wind WarningTSACreek, McIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa and 1 more4 hr
May 23, 10:04 PM CDTFlash Flood WarningTSAHaskell, LeFlore, Sequoyah4 hr
May 23, 10:08 PM CDTSevere Thunderstorm WarningTSALeFlore47 min
May 23, 10:48 PM CDTSpecial Weather StatementTSALatimer, LeFlore42 min
May 23, 10:59 PM CDTSevere Thunderstorm WarningTSALeFlore46 min
May 23, 11:00 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee45 min
May 23, 11:29 PM CDTAreal Flood AdvisoryTSACreek, Okfuskee, Okmulgee2 hr
May 24, 12:07 AM CDTAreal Flood WarningTSAAdair, Cherokee, Craig, Delaware, Mayes, Nowata and 3 more12 hr
May 24, 12:12 AM CDTSpecial Weather StatementTSATulsa33 min
May 24, 1:33 AM CDTAreal Flood WarningTSAHaskell, LeFlore, McIntosh, Muskogee, Sequoyah10 hr
May 24, 1:51 AM CDTRiver Flood WarningTSACherokee, Delaware7 hr
May 24, 8:22 AM CDTRiver Flood WarningTSALeFlore44 hr
May 24, 8:25 AM CDTRiver Flood WarningTSASequoyah13 hr
May 24, 11:55 AM CDTAreal Flood WarningTSAAdair, Cherokee, Craig, Delaware, Haskell, LeFlore and 8 more48 hr
May 24, 6:08 PM CDTTornado WarningTSACreek, Osage, Pawnee67 min
May 24, 6:49 PM CDTTornado WarningTSAOsage, Pawnee41 min
May 24, 6:53 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Osage, Pawnee, Tulsa67 min

Nearby

River Flood Warnings in Oklahoma, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.